# SDR DALA2023030601651

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,205 hours, 27,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 L2 DOOR WILL NOT CLOSE. CORRECTIVE ACTION: ADJUSTED L2 DOOR PER B757 AMM 52-11. DOOR CLOSED AND ARMED NORMAL. OK FOR SVC. ADJUSTED CENTERING BALL. (9613136)
